Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On connected and regular point sets


Author: R. L. Wilder
Journal: Bull. Amer. Math. Soc. 34 (1928), 649-655
DOI: https://doi.org/10.1090/S0002-9904-1928-04647-5
Cited work: Bull. Amer. Math. Soc., Volume 33, Number 6 (1927), 685--689
Cited work: Bull. Amer. Math. Soc., Volume 33, Number 4 (1927), 439--446
MathSciNet review: 1561630
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1928-04647-5